My Cart: 0 item(s)

Product Search
Free Ground Shipping On Orders Over $75
Product Search

Secure Checkout
Ibuprofen Tablets (2pk) (50/bx)
    Ibuprofen Tablets (2pk) (50/bx)
    Purchase Ibuprofen Tablets (2pk) (50/bx)
    • SKU: 922-11719
      Ibuprofen Tablets (2pk) (50/bx)

    • $6.45

      Shipping Weight: 0.22 pounds

      Code: 922-11719

      Brand: Certified Safety

    •  

    Temporarily relieves minor aches and pains due to: common cold, headaches, toothache, muscular aches, backache, menstrual cramps, minor pain of arthritis and temporarily reduces fever.

    Active Ingredients: Ibuprofen 200 mg.

    Instructions:

    Do not take more Advil than is recommended. An overdose of Advil can cause damage to your stomach or intestines. The maximum amount of ibuprofen for adults is 800 milligrams per dose or 3200 mg per day (4 maximum doses). Use only the smallest amount of Advil needed to get relief from your pain, swelling, or fever. Take Advil with food or milk to lessen stomach upset